Your son has the typical symptoms of whooping cough also known as the '100 day cough'.There is a great deal of this illness going around at present. He does not have asthma and his cough is not that of an asthma cough. Singulair will not help him at all.When you use Singulair it must always be given at night and the Sprinkles are usually spread on a teaspoonful of food. Your son seems to have developed a rare side effect due to the Singulair, that of sleep disturbance and restlessness. He should stop the Singulair. Please go back to your doctor and ask him/her to treat your son's whooping cough.
The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal
advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.